Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 2, Pages 131-138
http://dx.doi.org/10.1155/S1048953392000108

On the unsteady flow of two visco-elastic fluids between two inclined porous plates

1University of Kalyani, Department of Mathematics, Kalyani, West Bengal, India
2River Research Institute, West Bengal, Mohanpur, India
3University of Central Florida, Department of Mathematics, Orlando, Florida 32816, USA

Received 1 September 1991; Revised 1 January 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. R. Sengupta, T. K. Ray, and L. Debnath, “On the unsteady flow of two visco-elastic fluids between two inclined porous plates,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 2, pp. 131-138, 1992. https://doi.org/10.1155/S1048953392000108.